EconPapers    
Economics at your fingertips  
 

Optimal regulation of a fully insured banking system

Emmanuelle Gabillon () and X. Freixas

Post-Print from HAL

Date: 1999-09
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00167820
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Published in Journal of Regulatory Economics, Springer Verlag, 1999, 16 (2), pp.111-134

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00167820

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2021-05-08
Handle: RePEc:hal:journl:hal-00167820